# SDR QXEA200602406

- Difficulty date: September 8, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 13,464 hours, 13,614 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Relay
- Part number: M610619022
- Condition: Malfunctioned
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2434: AFTER START, NR 3 HYD PUMP CAUTION LIGHT REMAINED ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED RL4 RELAY IN THE STANDBY BATTERY CONTACTOR BOX.  OPS CHECK GOOD IAW Q400 AMM TASK 29-12-00-720-801.  AIRCRAFT RETURNED TO SERVICE.
